# SDR 2006UALA00378

- Difficulty date: March 4, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 27,259 hours, 10,311 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDOW CRACKED.  FLIGHT DIVERTED.   REPLACED NR 1 RT WINDOW PER AMM 56-11-11.   NO FURTHER FINDINGS, OK FOR SERVICE.
